JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DECOMPOSITION OF DIRICHLET FORMS ASSOCIATED TO UNBOUNDED DIRICHLET OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DECOMPOSITION OF DIRICHLET FORMS ASSOCIATED TO UNBOUNDED DIRICHLET OPERATORS
Ko, Chul-Ki;
  PDF(new window)
 Abstract
In [8], the author decomposed the Dirichlet form associated to a bounded generator G of a -continuous, completely positive, KMS-symmetric Markovian semigroup on a von Neumann algebra M. The aim of this paper is to extend G to the unbounded generator using the bimodule structure and derivations.
 Keywords
KMS-symmetric Markovian semigroups;Dirichlet forms;Dirichlet operators;derivations;
 Language
English
 Cited by
1.
Derivations and Dirichlet forms on fractals, Journal of Functional Analysis, 2012, 263, 8, 2141  crossref(new windwow)
 References
1.
S. Albeverio and D. Goswami, A remark on the structure of symmetric quantum dynamical semigroups on von Neumann algebras, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5 (2002), no. 4, 571–579

2.
S. Albeverio and R. Hoegh-Krohn, Dirichlet forms and Markov semigroups on $C^{\ast}$-algebras, Comm. Math. Phys. 56 (1977), no. 2, 173–187 crossref(new window)

3.
O. Bratteli and D. W. Robinson, Operator algebras and quantum-statistical mechanics. II, Equilibrium states. Models in quantum-statistical mechanics. Texts and Monographs in Physics. Springer-Verlag, New York-Berlin, 1981

4.
F. Cipriani, Dirichlet forms and Markovian semigroups on standard forms of von Neumann algebras, J. Funct. Anal. 147 (1997), no. 2, 259–300 crossref(new window)

5.
F. Cipriani, F. Fagnola, and J. M. Lindsay, Spectral analysis and Feller property for quantum Ornstein-Uhlenbeck semigroups, Comm. Math. Phys. 210 (2000), no. 1, 85–105 crossref(new window)

6.
F. Cipriani and J.-L. Sauvageot, Derivations as square roots of Dirichlet forms, J. Funct. Anal. 201 (2003), no. 1, 78–120

7.
E. B. Davies and J. M. Lindsay, Noncommutative symmetric Markov semigroups, Math. Z. 210 (1992), no. 3, 379–411 crossref(new window)

8.
C. K. Ko, Remarks on the decomposition of Dirichlet forms on standard forms of von Neumann algebras, J. Math. Phys. 48 (2007), no. 11, 113504, 11 pp crossref(new window)

9.
Y. M. Park, Construction of Dirichlet forms on standard forms of von Neumann algebras, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (2000), no. 1, 1–14

10.
Y. M. Park, Remarks on the structure of Dirichlet forms on standard forms of von Neumann algebras, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 8 (2005), no. 2, 179–197

11.
J.-L. Sauvageot, Tangent bimodule and locality for dissipative operators on $C^{\ast}$-algebras, Quantum probability and applications, IV (Rome, 1987), 322–338, Lecture Notes in Math., 1396, Springer, Berlin, 1989 crossref(new window)